# SDR DHL2006793001

- Difficulty date: February 25, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N793DH
- Make and model: Boeing 727247
- Aircraft serial: 21393
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ENG NR 1 WOULD NOT MAKE T/O EPR WT 151.0, 75KTS +10 PA340 BRAKE ENERGY NORMAL.  PERFORMED ENGINE TRIM IAW JRH 7.7 ALL PARAMETERS NORMAL.  OPS CHECK GOOD.
